# SDR AALA202104019013

- Difficulty date: March 30, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N337PJ
- Make and model: Boeing 737823
- Aircraft serial: 33345
- Aircraft time: 11,294 hours, 4,609 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Loose
- Location: R1 Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1R SLIDE GIRT BAR CLIP LOOSE. SECURED GIRT BAR CLIP PER AMM 25-66-00.
